# SDR HNAA2025071400468

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 54,418 hours, 51,913 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Inverter
- Part number: E008390008
- Part serial: 390008
- Condition: Abnormal
- Location: Recirc Fan
- Part time: 34,346 hours, 32,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO 10,000 FEET LOUD WHINING NOISE FROM INSTRUMENT  PANEL.  P/C C/B F-5 . C/W MNT PROCEDURE.  FWD ELEC COMP BAY RECIRC FAN.  R&R RECIRC FAN #2 INVERTER IAW AMM 21-26-03. OPS CHECK GOOD IAW AMM 21-26-00. A/C OK FOR SERVICE AT THIS TIME. CLEAR MEL 21-11-3
